On the unramified Brauer group of a homogeneous space

M. Borovoĭ*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

A new proof of the following theorem is given: for any connected linear algebraic group G over an algebraically closed field k of characteristic 0 and any connected closed subgroup H of G, the unramified Brauer group of G/H vanishes.

Original languageEnglish
Pages (from-to)529-532
Number of pages4
JournalSt. Petersburg Mathematical Journal
Volume25
Issue number4
DOIs
StatePublished - 2014

Keywords

  • Homogeneous space
  • Linear algebraic group
  • Unramified Brauer group

Fingerprint

Dive into the research topics of 'On the unramified Brauer group of a homogeneous space'. Together they form a unique fingerprint.

Cite this